MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VALEO; BALLOON EXPANDABLE BILIARY STENT

BARD PERIPHERAL VASCULAR, INC. VALEO; BALLOON EXPANDABLE BILIARY STENT
Model Number EV08182CD
Medical Device Problem Codes Retraction Problem (1536); Device Dislodged or Dislocated (2923); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 03/2022).
 
Event or Problem Description
It was reported that during a stent placement, the device allegedly contaminated.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one valeo pta dilatation catheter has been returned for the evaluation.On the visual evaluation, the sample was returned bloody and the stent was not returned.Under the microscopic observation, no stent was noted and the crimping marks were observed on the balloon.On further no kinks were noted to the catheter and no anomalies were observed on the luers or y-body and no other functional testing was performed.Therefore the investigation for the reported stent dislodged was inconclusive as the stent was not returned for the evaluation.The investigation for the reported retraction problem was also inconclusive as the stent was not returned, the condition of use cannot be replicated in the lab.A definitive root cause could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 03/2022), g3.H11: h6(device, method, result and conclusion).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description
It was reported that during a stent placement, the device allegedly dislodged and had a retraction problem.There was no reported patient injury.

Brand Name
VALEO
Common Device Name
BALLOON EXPANDABLE BILIARY STENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11759699
Report Number2020394-2021-00955
Device Sequence Number16878833
Product Code FGE
UDI-Device Identifier00801741000805
UDI-Public(01)00801741000805
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K052132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEV08182CD
Device Catalogue NumberEV08182CD
Device Lot NumberGFEP2051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2021
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date07/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age8 MO
Patient Weight8